Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 48, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
$\mathrm{Ext}(A,T)$ as a module over $\mathrm{End}(T)$
S. A. Khabbaz and E. H. Toubassi.
Proc. Amer. Math. Soc. 48 (1975), 269-275
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0360865
A note on the relationship between Weil and Cartier divisors
James Hornell.
Proc. Amer. Math. Soc. 48 (1975), 276-280
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0369360
On consecutive integer solutions for $y^{2}-k=x^{3}$
S. P. Mohanty.
Proc. Amer. Math. Soc. 48 (1975), 281-285
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0357319
Projective maximal right ideals of self-injective rings
O. A. S. Karamzadeh.
Proc. Amer. Math. Soc. 48 (1975), 286-288
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0360705
Linear recurrences and uniform distribution
Melvyn B. Nathanson.
Proc. Amer. Math. Soc. 48 (1975), 289-291
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0364124
Homogeneous Lie algebras and expanding automorphisms
R. Warren Johnson.
Proc. Amer. Math. Soc. 48 (1975), 292-296
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0374217
Rings of equivalent dominant and codominant dimensions
Gary L. Eerkes.
Proc. Amer. Math. Soc. 48 (1975), 297-306
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0360710
The critical set of the reduced norm, as an algebraic set
Don Goelman.
Proc. Amer. Math. Soc. 48 (1975), 307-312
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0364239
Height of operands over monoids satisfying the d.c.c. on orbits
William R. Nico.
Proc. Amer. Math. Soc. 48 (1975), 313-320
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0374290
On the triviality of homogeneous algebras over an algebraically closed field
Lowell Sweet.
Proc. Amer. Math. Soc. 48 (1975), 321-324
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0364382
On the number of coprime solutions of $y^{2} = x^{3} + k$
N. M. Stephens.
Proc. Amer. Math. Soc. 48 (1975), 325-327
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0357320
Periodic solutions of a system of nonlinear differential equations
Stanisław Sędziwy.
Proc. Amer. Math. Soc. 48 (1975), 328-336
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0357980
Solution of a convergence problem in the theory of $T$-fractions
Rolf M. Hovstad.
Proc. Amer. Math. Soc. 48 (1975), 337-343
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0364612
Spectral properties of some positive operators in a Banach space with the decomposition property
Nazar H. Abdelaziz.
Proc. Amer. Math. Soc. 48 (1975), 344-350
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0358426
Asymptotic behavior of perturbed autonomous linear functional differential equations
Richard B. Evans.
Proc. Amer. Math. Soc. 48 (1975), 351-357
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0369865
A representation of generalized infrapolynomials
Bruce L. Chalmers.
Proc. Amer. Math. Soc. 48 (1975), 358-364
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0372164
Reductive algebras of compact operators
Robert A. Bekes.
Proc. Amer. Math. Soc. 48 (1975), 365-370
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0358381
A geometric characterization of Fréchet spaces with the Radon-Nikodým property
G. Y. H. Chi.
Proc. Amer. Math. Soc. 48 (1975), 371-380
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0357730
Further global nonexistence theorems for abstract nonlinear wave equations
Brian Straughan.
Proc. Amer. Math. Soc. 48 (1975), 381-390
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0365265
Scalar and vector valued premeasures
M. K. Nayak and T. P. Srinivasan.
Proc. Amer. Math. Soc. 48 (1975), 391-396
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0369653
Commutators of singular integrals with $C^{1}$-kernels
E. B. Fabes, W. Littman and N. M. Rivière.
Proc. Amer. Math. Soc. 48 (1975), 397-402
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0377601
A sequence-to-function analogue of the Hausdorff means for double sequences: the $[J,$ $f(x,y)]$ means
Mourad El-Houssieny Ismail.
Proc. Amer. Math. Soc. 48 (1975), 403-408
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0364942
The degree of piecewise monotone interpolation
Eli Passow and Louis Raymon.
Proc. Amer. Math. Soc. 48 (1975), 409-412
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0430608
Genericity of simple eigenvalues for elliptic PDE’s
J. H. Albert.
Proc. Amer. Math. Soc. 48 (1975), 413-418
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0385934
An extended inequality for the maximal function
Richard J. Bagby.
Proc. Amer. Math. Soc. 48 (1975), 419-422
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0370171
Spherical curves and their analogues in affine differential geometry
Erwin Kreyszig and Alois Pendl.
Proc. Amer. Math. Soc. 48 (1975), 423-428
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0365369
$\mathrm{wtt}$-complete sets are not necessarily $\mathrm{tt}$-complete
A. H. Lachlan.
Proc. Amer. Math. Soc. 48 (1975), 429-434
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0357087
A short proof of an existence theorem in constructive measure theory
Y. K. Chan.
Proc. Amer. Math. Soc. 48 (1975), 435-437
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0364590
An extension of the Erdős-Rényi new law of large numbers
Stephen A. Book.
Proc. Amer. Math. Soc. 48 (1975), 438-446
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0380950
Imbedding compact $3$-manifolds in $E^{3}$
Tom Knoblauch.
Proc. Amer. Math. Soc. 48 (1975), 447-453
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0368010
On the products of weakly Lindelöf spaces
A. Hajnal and I. Juhász.
Proc. Amer. Math. Soc. 48 (1975), 454-456
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0391012
Morse-Smale endomorphisms of the circle
Louis Block.
Proc. Amer. Math. Soc. 48 (1975), 457-463
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0413186
Finite-to-one maps and open extensions of maps
J. K. Kohli.
Proc. Amer. Math. Soc. 48 (1975), 464-468
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0370472
Characterizations of $H$-closed spaces
Larry L. Herrington and Paul E. Long.
Proc. Amer. Math. Soc. 48 (1975), 469-475
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0365485
Weak chainability of pseudocones
David P. Bellamy.
Proc. Amer. Math. Soc. 48 (1975), 476-478
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0365515
Lightly compact spaces and infra $H$-closed spaces
Darrell W. Hajek and Aaron R. Todd.
Proc. Amer. Math. Soc. 48 (1975), 479-482
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0370499
The domain rank of a surface is countable
Richard J. Tondra.
Proc. Amer. Math. Soc. 48 (1975), 483-490
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0365574
The Kline 2-sphere characterization—by definition
Richard Slocum.
Proc. Amer. Math. Soc. 48 (1975), 491-498
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0358780
Spaces in which compact sets have countable local bases
Ralph R. Sabella.
Proc. Amer. Math. Soc. 48 (1975), 499-504
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0370522
Normalizing orthogonal polynomials by using their recurrence coefficients
Alan G. Law and M. B. Sledd.
Proc. Amer. Math. Soc. 48 (1975), 505-507
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0364707
$L^{1}_{x}$ is weakly compactly generated if $X$ is
J. Diestel.
Proc. Amer. Math. Soc. 48 (1975), 508-510
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0367651
A new proof of Bernstein’s inequality for Legendre polynomials
V. Marić and M. Tomić.
Proc. Amer. Math. Soc. 48 (1975), 511-512
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0357900
A note on a corollary of Sard’s theorem
John C. Wells.
Proc. Amer. Math. Soc. 48 (1975), 513-514
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0364578
Erratum to: “Restrictions of $L^{p}$ transforms” (Proc. Amer. Math. Soc. 29 (1971), 511–515)
Louis Pigno.
Proc. Amer. Math. Soc. 48 (1975), 515
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0370063
Erratum to: “Boundedly holomorphic convex Riemann domain” (Proc. Amer. Math. Soc. 41 (1973), 495–497)
Dong S. Kim.
Proc. Amer. Math. Soc. 48 (1975), 516
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0367285
Erratum to: “Transformation groups of automorphisms of $C(X,G)$”\ (Proc. Amer. Math. Soc. 39 (1973), 619–624)
J. S. Yang.
Proc. Amer. Math. Soc. 48 (1975), 517
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0418063
Erratum to “On isomorphic groups and homeomorphic spaces”
J. S. Yang.
Proc. Amer. Math. Soc. 48 (1975), 517
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0418063
Erratum to: “Asymptotics of Stirling numbers of the second kind”\ (Proc. Amer. Math. Soc. 42 (1974), 575–580)
W. E. Bleick and Peter C. C. Wang.
Proc. Amer. Math. Soc. 48 (1975), 518
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0401490
Erratum to: “Distance spheres in complex projective spaces” (Proc. Amer. Math. Soc. 39 (1973), 649–650)
Alan Weinstein.
Proc. Amer. Math. Soc. 48 (1975), 519
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0418005